Pacific Journal of Mathematics

Torsion free abelian groups quasi-projective over their endomorphism rings. II.

C. Vinsonhaler

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 261-265.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810456

Mathematical Reviews number (MathSciNet)
MR0480777

Zentralblatt MATH identifier
0369.20031

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Vinsonhaler, C. Torsion free abelian groups quasi-projective over their endomorphism rings. II. Pacific J. Math. 74 (1978), no. 1, 261--265. https://projecteuclid.org/euclid.pjm/1102810456


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), 61-98.
  • [2] L. Fuchs, Infinite Abelian groups, Vol. II, Academic Press, New York. 1973.
  • [3] L. Fuchs, On torsion Abelian Groups quasi-projective over their endomorphismrings, Proc. Amer. Math. Soc, 42 (1), Jan. (1974), 13-15.
  • [4] J. D. Reid, On the Ring of Quasi-Endomorphismsof a Torsion Free Group, Topics in Abelian Groups, Chicago, (1963), 51-58.
  • [5] J. D. Reid, On rings on groups, Pacific J. Math., 53 (1974), 229-237.
  • [6] C. Vinsonhaler and W. J. Wickless, Torsion free Abelian groups quasi-projective over their endomorphism rings, (to appear in the Pacific J. Math.).
  • [7] L. E. T. Wu and J. P. Jans, On quasi-projectives, Illinois J. Math., 11 (1967), 439-448.

See also

  • I : C. Vinsonhaler, W. J. Wickless. Torsion free abelian groups quasi-projective over their endomorphism rings. Pacific Journal of Mathematics volume 68, issue 2, (1977), pp. 527-535.
  • Corr II : C. Vinsonhaler. Corrections to: ``Torsion free abelian groups quasiprojective over their endomorphism rings. II''. Pacific Journal of Mathematics volume 79, issue 2, (1978), pp. 564-565.